RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 107–110 (Mi basm274)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

On spaces related to the Navier–Stokes equations

Valery Dryuma

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: Some examples of multidimensional Riemann metrics related to the Navier–Stokes and the Euler equations are constructed. Their properties are discussed.

Keywords and phrases: Riemann metrics, Navier–Stokes equations, Euler equations.

Full text: PDF file (82 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34C14
Received: 09.09.2010
Language: English

Citation: Valery Dryuma, “On spaces related to the Navier–Stokes equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 107–110

Citation in format AMSBIB
\Bibitem{Dry10}
\by Valery~Dryuma
\paper On spaces related to the Navier--Stokes equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 107--110
\mathnet{http://mi.mathnet.ru/basm274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791981}
\zmath{https://zbmath.org/?q=an:1218.53025}


Linking options:
  • http://mi.mathnet.ru/eng/basm274
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valery Dryuma, “The Ricci-flat spaces related to the Navier–Stokes equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 99–102  mathnet  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:129
    Full text:52
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019